Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 6, Issue 1, May 2013 pp 38-42

Research Article

A New Topology τ*g via g-local Functions in Ideal Topological Spaces


Pauline Mary Helen

Associate Professor, Nirmala College, Coimbatore, Tamil Nadu, INDIA.

Academic Editor:  Dr. Dase R.K.


In this paper we introduce and study three different notions via ideals namely g-local function, the set operator Ψg and g-compatibility of τ with I. We characterize these new sorts. Several properties of them have been studied and their relationships with other types of similar operators are also investigated.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details